Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 840432, 10 pages
http://dx.doi.org/10.1155/2014/840432
Research Article

A New Look at Worst Case Complexity: A Statistical Approach

1Department of Computer Science & Engineering, B.I.T. Mesra, Ranchi 835215, India
2Department of Applied Mathematics, B.I.T. Mesra, Ranchi 835215, India

Received 5 June 2014; Revised 17 September 2014; Accepted 18 September 2014; Published 29 December 2014

Academic Editor: Baruch Cahlon

Copyright © 2014 Niraj Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Niraj Kumar Singh, Soubhik Chakraborty, and Dheeresh Kumar Mallick, “A New Look at Worst Case Complexity: A Statistical Approach,” International Journal of Analysis, vol. 2014, Article ID 840432, 10 pages, 2014. https://doi.org/10.1155/2014/840432.